# SDR HALA2010042400192

- Difficulty date: April 24, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 27,093 hours, 5,199 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING FLIGHT (WIT APU OFF) APU OIL QUANTITY INDICATED "ADD" AND .25 ON GROUND WITH APU RUNNING APU OIL QUANTITY INDICATES "FULL".  CHECKED OIL QTY OF APU AT SIGHT GAUGE TANK FULL.  PERFORMED OPERATIONAL CHECK OF APU ON GROUND.  OIL INDICATING SYS OPS CHECKS NORMAL IAW AMM 49-94-00/001.
